Funnel Cloud, Sheridan
- When
- June 22, 3:05 PM MST to 3:15 PM MST
- Where
- Sheridan County, 0.85 mi SW of Sheridan
- Reported by
- Public
- Coordinates
- 44.790, -106.960
A large funnel cloud was reported just north of Sheridan.
A severe thunderstorm spawning a funnel cloud and producing very heavy rain moved over Sheridan Wyoming.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BYZ wrote it up.
A severe thunderstorm spawning a funnel cloud and producing very heavy rain moved over Sheridan Wyoming.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before the first event at Jun 22, 12:57 PM MST, 2 hours 8 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
157 PM MDT TUE JUN 22 2010
.SHORT TERM...VALID FOR WED AND THU...
UPPER TROUGH WAS SHIFTING ACROSS SOUTHWEST MONTANA AND NORTHWEST
WYOMING THIS AFTERNOON. CONVECTION ALREADY DEVELOPING SOUTH OF
BILLINGS AND EAST OF YELLOWSTONE PARK. SHEAR IS NOT AS IMPRESSIVE
AS THE LAST COUPLE OF DAYS...BUT COLD AIR ALOFT COULD LEAD TO
HAIL IN STORMS THIS AFTERNOON AND EVENING. WOULD EXPECT FEWER
SUPERCELLS TODAY AND MORE MULTICELL STORMS WITH A HAIL AND WIND
THREAT. SEVERE THUNDERSTORM WATCH ALREADY ISSUED FOR AREAS
SOUTHEAST OF BILLINGS INCLUDING SHERIDAN COUNTY. AS THE TROUGH
MOVES EAST THE SHOWERS AND THUNDERSTORMS WILL BECOME WEAKER. WILL
LINGER LOW POPS OVER THE EAST OVERNIGHT.
WEDNESDAY WILL BE DRIER AND WARMER AS AN UPPER RIDGE MOVES IN.
BROAD SUBSIDENCE UNDERNEATH THE RIDGE WILL SUPPRESS ANY
CONVECTIVE DEVELOPMENT. SHORTWAVES WILL BE MINIMAL AND DEFLECTED
TO THE NORTHWEST AS THE RIDGE BUILDS. ONE STRONGER SHORTWAVE WILL
MOVE OVER THE RIDGE AND SWEEP ACROSS NORTHERN MONTANA WEDNESDAY
NIGHT. STILL SHOULD BE DRY WEDNESDAY NIGHT AS THE RIDGE PROTECTS
SOUTHERN MONTANA.
THE FLOW OPENS BACK UP TO THE SOUTHWEST THURSDAY AND THURSDAY
NIGHT. THIS WILL BRING SHORTWAVE ENERGY AND MOISTURE BACK INTO
THE AREA. THUNDERSTORMS WILL DEVELOP OVER THE WEST THURSDAY
AFTERNOON AND MOVE ONTO THE PLAINS THURSDAY NIGHT. TEMPERATURES
WILL BE WARMER AS 850MB TEMPERATURES APPROACH 25C. HUMPHREY
.LONG TERM...VALID FOR FRI...SAT...SUN...MON...TUE...
NEXT PACIFIC TROUGH WILL PUSH E INTO THE REGION ON FRI. NOTED A
COUPLED JET ON THE E SIDE OF THIS SYSTEM WHICH WILL PROVIDE UPPER
DIVERGENCE OVER THE AREA. THE SYSTEM/S COLD FRONT WILL APPROACH THE
AREA ON FRI AND CROSS THE REGION FRI NIGHT. PRECIPITABLE WATERS WILL
BE HIGH SO HAVE RAISED POPS AHEAD OF THE FRONT ON FRI AND ACROSS THE
REGION FRI NIGHT. THE UPPER TROUGH MOVES THROUGH THE AREA SAT
THROUGH SAT NIGHT WITH SOME MODEL DISAGREEMENT IN THE TIMING AND
STRENGTH OF THE TROUGH. NEVERTHELESS...RAISED POPS OVER MOST OF THE
AREA SAT AND OVER THE E SAT NIGHT. MODELS HAVE BEEN SHOWING SOME
CONSISTENCY IN BUILDING AN UPPER RIDGE FOR THE SUN TIME FRAME SO
HAVE DRIED OUT SUN AND SUN NIGHT. LEFT THE LOW POPS IN FOR THE
REMAINDER OF THE PERIOD...HOWEVER POSSIBLE STRONG UPPER RIDGING MAY
PRECLUDE THE PRECIPITATION. SUN THROUGH TUE HAVE THE POTENTIAL TO BE
UNSEASONABLY WARM WITH A STRONG THERMAL RIDGE OVER THE AREA. DID
RAISE TEMPERATURES ON MON...LATER SHIFTS MAY NEED TO RAISE
TEMPERATURES FOR OTHER PERIODS AS WELL. ARTHUR
&&
.AVIATION...
SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH THIS
EVENING. THE BEST CHANCE OF STORMS WILL BE SE OF KBIL.
THUNDERSTORMS TO THE S AND SE OF KBIL MAY CONTAIN LARGE HAIL AND
WIND GUSTS IN EXCESS OF 55 KT. MVFR TO LIFR CONDITIONS WILL OCCUR
WITH THE THUNDERSTORMS THROUGH THIS EVENING. VFR CONDITIONS
WILL OCCUR LATE TONIGHT THROUGH WED...ALTHOUGH SOME PATCHY FOG
AND STRATUS MAY LOCALLY RESTRICT CEILINGS AND VISIBILITIES LATE
TONIGHT. ARTHUR
&&
.PRELIMINARY POINT TEMP/POPS...
WED THU FRI SAT SUN MON TUE
-----------------------------------------------------------
BIL 053/080 057/085 060/080 056/078 057/084 059/090 061/084
20/U 12/T 23/T 33/T 21/B 12/T 22/T
LVM 043/079 048/082 049/074 047/075 047/081 050/090 052/082
10/U 12/T 33/T 42/T 21/B 12/T 22/T
HDN 053/081 053/089 058/084 057/082 056/088 059/094 060/084
20/U 12/T 22/T 33/T 21/B 12/T 22/T
MLS 056/082 058/090 063/086 060/080 059/085 061/090 063/089
20/U 12/T 22/T 33/T 31/B 12/T 22/T
4BQ 054/080 054/089 061/084 058/080 057/085 061/092 061/092
40/U 12/T 22/T 33/T 31/B 11/B 21/B
BHK 054/079 054/086 061/081 059/079 057/084 061/092 061/092
20/B 12/T 32/T 43/T 41/B 12/T 22/T
SHR 047/079 051/087 054/083 052/077 052/083 054/090 056/087
30/U 12/T 22/T 33/T 21/B 12/T 22/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...SEVERE THUNDERSTORM WATCH 382 IN EFFECT UNTIL 8 PM MDT THIS
EVENING FOR ZONES 31-36>38-57-58.
WY...SEVERE THUNDERSTORM WATCH 382 IN EFFECT UNTIL 8 PM MDT THIS
EVENING FOR ZONES 98-99.
&&
WEATHER.GOV/BILLINGSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 135 PM MDT TUE JUN 22 2010 MTZ028>042-056>058-063>068-WYZ098-099-231945- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 135 PM MDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UPPER TROUGH WILL MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING. THIS SYSTEM WILL COMBINE WITH A MOIST AND UNSTABLE AIRMASS TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE AREA. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE TO THE SOUTH AND SOUTHEAST OF BILLINGS INCLUDING OVER SHERIDAN...LODGE GRASS...BROADUS AND RIDGEWAY. LARGE HAIL AND WIND GUSTS OF AT LEAST 60 MPH WILL BE POSSIBLE WITH ANY SEVERE THUNDERSTORMS. THE THREAT OF SEVERE WEATHER WILL DIMINISH AFTER 800 PM MDT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BILLINGS MT
1107 AM MDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 4 NE OTTER 45.25N 106.15W
06/21/2010 E1.00 INCH POWDER RIVER MT TRAINED SPOTTER
QUARTER SIZE HAIL WITH FUNNEL CLOUD VISIBLE SOUTH OF
SPOTTER.
0620 PM HAIL 1 S BIRNEY 45.30N 106.52W
06/21/2010 E1.50 INCH ROSEBUD MT TRAINED SPOTTER
0627 PM HAIL 1 SSW BIRNEY 45.30N 106.52W
06/21/2010 E1.75 INCH ROSEBUD MT TRAINED SPOTTER
0630 PM FUNNEL CLOUD NNW BIRNEY 45.32N 106.52W
06/21/2010 ROSEBUD MT TRAINED SPOTTER
ROTATING FUNNEL WITH .25 INCHES OF RAINFALL AND HAIL FROM
PEA TO BASEBALL SIZE.
0632 PM FUNNEL CLOUD 3 SSE EPSIE 45.44N 105.62W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
STRONG ROTATION SPOTTED BUT COULD NOT SEE IF THE FUNNEL
TOUCHED THE GROUND. THERE WAS ALSO QUARTER SIZE HAIL.
0700 PM TORNADO 2 N OTTER 45.23N 106.20W
06/21/2010 POWDER RIVER MT PUBLIC
GOLF BALL SIZE HAIL ALSO REPORTED 5 MILES NORTH OF OTTER.
0700 PM TORNADO 20 SW BROADUS 45.24N 105.70W
06/21/2010 POWDER RIVER MT COUNTY OFFICIAL
TORNADO TOUCH DOWN NEAR OTTER CREEK
0710 PM TORNADO 15 SW BROADUS 45.29N 105.63W
06/21/2010 POWDER RIVER MT COUNTY OFFICIAL
0715 PM TORNADO 13 SW BROADUS 45.29N 105.56W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
TORNADO SPOTTED 10 MILES UP POWDER RIVER ON THE WEST SIDE
NEAR CASH CREEK
0715 PM TORNADO 12 SW BROADUS 45.32N 105.58W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
SPOTTED A TORNADO ABOUT 10 MILES UP THE POWDER RIVER ON
THE WEST SIDE NEAR CASH CREEK.
0720 PM TORNADO 15 SW BROADUS 45.29N 105.63W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
0730 PM HAIL NNE FORSYTH 46.27N 106.67W
06/21/2010 E1.25 INCH ROSEBUD MT CO-OP OBSERVER
0735 PM TSTM WND GST 5 W HATHAWAY 46.27N 106.31W
06/21/2010 M59.00 MPH ROSEBUD MT DEPT OF HIGHWAYS
SWEENEY CREEK DOT.
0737 PM HAIL BROADUS 45.44N 105.41W
06/21/2010 M1.00 INCH POWDER RIVER MT TRAINED SPOTTER
0745 PM TORNADO 9 S BROADUS 45.31N 105.41W
06/21/2010 POWDER RIVER MT LAW ENFORCEMENT
GOLF BALL SIZE HAIL ALSO REPORTED.
0804 PM FUNNEL CLOUD 9 SSE ANGELA 46.62N 106.11W
06/21/2010 CUSTER MT TRAINED SPOTTER
FUNNEL SPOTTED ON THE NORTH SIDE OF THE YELLOWSTONE RIVER
WITH HEAVY RAIN.
0810 PM TORNADO 9 E BROADUS 45.44N 105.22W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
PING PONG BALL SIZED HAIL, BROKEN TREE BRANCHES, LOTS OF
WATER RUNOFF ALSO REPORTED WITH THIS STORM. TORNADO
BECAME RAIN WRAPPED.
0815 PM HAIL BIDDLE 45.10N 105.35W
06/21/2010 E1.75 INCH POWDER RIVER MT CO-OP OBSERVER
ROTATION SPOTTED.
0815 PM TORNADO ENE BROADUS 45.44N 105.40W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
TORNADO SPOTTED NEAR HAMMON, HAMMON AREA ESTIMATED 90 MPH
WINDS, A 75 YEAR OLD OAK TREE IS DOWN JUST WEST OF
BROADUS, QUARTER SIZE HAIL OBSERVED IN BROADUS.
0855 PM TSTM WND GST 1 SE EKALAKA 45.88N 104.54W
06/21/2010 M67.00 MPH CARTER MT AWOS
EKALAKA AWOS
0915 PM HAIL 14 W ALZADA 45.01N 104.70W
06/21/2010 E1.75 INCH CARTER MT TRAINED SPOTTER
STORM WIND GUSTS UP TO 50 MPH AND HAIL FROM PEA TO GOLF
BALL SIZE.
&&
VICKIESSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
223 PM MDT TUE JUN 22 2010
MTZ038-222115-
SOUTHERN BIG HORN MT-
223 PM MDT TUE JUN 22 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BIG HORN COUNTY UNTIL
315 PM MDT...
AT 220 PM MDT...DOPPLER RADAR INDICATED TWO NEARLY STATIONARY
THUNDERSTORMS IN SOUTHWESTERN BIG HORN COUNTY. ONE WAS LOCATED ALONG
THE EAST SLOPES OF THE PRYOR MOUNTAINS 15 MILES WEST OF FORT SMITH.
THE OTHER WAS 10 MILES WEST OF WYOLA ALONG THE NORTHERN EDGE OF THE
BIG HORN MOUNTAINS. HEAVY RAIN...OCCASIONAL LIGHTNING AND SMALL HAIL
CAN BE EXPECTED IN THESE AREAS. THE HEAVY RAINFALL MAY ALSO CAUSE
LOCALIZED WATER INCREASES ALONG STREAMS IN THESE AREAS.
LAT...LON 4513 10816 4515 10817 4521 10813 4522 10836
4535 10836 4535 10795 4526 10796 4527 10747
4505 10749
TIME...MOT...LOC 2019Z 234DEG 12KT 4528 10803SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
227 PM MDT TUE JUN 22 2010
WYZ099-222130-
SHERIDAN FOOTHILLS WY-
227 PM MDT TUE JUN 22 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERIDAN COUNTY UNTIL 330
PM MDT...
AT 222 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL THUNDERSTORMS ALONG THE FRONT RANGE OF THE BIG HORN
MOUNTAINS MOVING NORTHEAST.
THESE STORMS WILL PRODUCE SMALL HAIL...HEAVY RAIN AND GUSTY WINDS.
HEAVY RAIN MAY CAUSE QUICK RISES IN STREAMS AND PONDING OF WATER IN
URBAN AND LOW LYING AREAS.
AREAS AFFECTED BY THIS STORM INCLUDE...SHERIDAN AND WYARNO.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4462 10703 4462 10704 4479 10715 4500 10678
4470 10656 4459 10699
TIME...MOT...LOC 2023Z 234DEG 12KT 4477 10696
RNLPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BILLINGS MT
228 PM MDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 4 NE OTTER 45.25N 106.15W
06/21/2010 E1.00 INCH POWDER RIVER MT TRAINED SPOTTER
QUARTER SIZE HAIL WITH FUNNEL CLOUD VISIBLE SOUTH OF
SPOTTER.
0600 PM FUNNEL CLOUD 4 NE OTTER 45.24N 106.14W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
FUNNEL CLOUD VISIBLE SOUTH OF SPOTTERS LOCATION
0600 PM HAIL 2 NNW ASHLAND 45.65N 106.33W
06/21/2010 E1.00 INCH ROSEBUD MT TRAINED SPOTTER
0620 PM HAIL 1 S BIRNEY 45.30N 106.52W
06/21/2010 E1.50 INCH ROSEBUD MT TRAINED SPOTTER
0627 PM HAIL 1 SSW BIRNEY 45.30N 106.52W
06/21/2010 E1.75 INCH ROSEBUD MT TRAINED SPOTTER
0630 PM FUNNEL CLOUD NNW BIRNEY 45.32N 106.52W
06/21/2010 ROSEBUD MT TRAINED SPOTTER
0630 PM HAIL NNW BIRNEY 45.32N 106.52W
06/21/2010 E2.75 INCH ROSEBUD MT TRAINED SPOTTER
0.25 INCHES OF RAINFALL
0632 PM FUNNEL CLOUD 3 SSE EPSIE 45.44N 105.62W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
STRONG ROTATION SPOTTED BUT COULD NOT SEE IF THE FUNNEL
TOUCHED THE GROUND.
0632 PM HAIL 3 SSE EPSIE 45.44N 105.63W
06/21/2010 E1.00 INCH POWDER RIVER MT TRAINED SPOTTER
0700 PM TORNADO 20 SW BROADUS 45.24N 105.70W
06/21/2010 POWDER RIVER MT COUNTY OFFICIAL
TORNADO TOUCH DOWN NEAR OTTER CREEK
0700 PM HAIL 2 N OTTER 45.23N 106.20W
06/21/2010 E1.75 INCH POWDER RIVER MT PUBLIC
0700 PM TORNADO 2 N OTTER 45.23N 106.20W
06/21/2010 POWDER RIVER MT PUBLIC
0710 PM TORNADO 15 SW BROADUS 45.29N 105.63W
06/21/2010 POWDER RIVER MT COUNTY OFFICIAL
0715 PM TORNADO 12 SW BROADUS 45.32N 105.58W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
SPOTTED A TORNADO ABOUT 10 MILES UP THE POWDER RIVER ON
THE WEST SIDE NEAR CASH CREEK.
0715 PM TORNADO 13 SW BROADUS 45.29N 105.56W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
TORNADO SPOTTED 10 MILES UP POWDER RIVER ON THE WEST SIDE
NEAR CACHE CREEK
0720 PM TORNADO 15 SW BROADUS 45.29N 105.63W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
0730 PM HAIL NNE FORSYTH 46.27N 106.67W
06/21/2010 E1.25 INCH ROSEBUD MT CO-OP OBSERVER
0735 PM TSTM WND GST 5 W HATHAWAY 46.27N 106.31W
06/21/2010 M59.00 MPH ROSEBUD MT DEPT OF HIGHWAYS
SWEENEY CREEK DOT.
0737 PM HAIL BROADUS 45.44N 105.41W
06/21/2010 M1.00 INCH POWDER RIVER MT TRAINED SPOTTER
0745 PM TORNADO 9 S BROADUS 45.31N 105.41W
06/21/2010 POWDER RIVER MT LAW ENFORCEMENT
0745 PM HAIL 9 SSE BROADUS 45.32N 105.34W
06/21/2010 E1.75 INCH POWDER RIVER MT LAW ENFORCEMENT
0754 PM HAIL 1 W ROSEBUD 46.27N 106.48W
06/21/2010 E1.75 INCH ROSEBUD MT TRAINED SPOTTER
0800 PM FLASH FLOOD ENE BROADUS 45.44N 105.41W
06/21/2010 POWDER RIVER MT LAW ENFORCEMENT
3 ROADS CLOSED IN BROADUS AREA DUE TO HIGH RUNNING WATER.
WATER DEPTH ESTIMATED AT OVER 2 FT DEEP. SHERIFF ALSO
REPORTED AREA RIVERS AND STREAMS RUNNING VERY HIGH.
0804 PM FUNNEL CLOUD 9 SSE ANGELA 46.62N 106.11W
06/21/2010 CUSTER MT TRAINED SPOTTER
FUNNEL SPOTTED ON THE NORTH SIDE OF THE YELLOWSTONE RIVER
WITH HEAVY RAIN.
0810 PM TORNADO 9 E BROADUS 45.44N 105.22W
06/21/2010 POWDER RIVER MT TRAINED SPOTTER
TORNADO BECAME RAIN WRAPPED.
0810 PM HAIL BROADUS 45.44N 105.41W
06/21/2010 E1.50 INCH POWDER RIVER MT TRAINED SPOTTER
BROKEN TREE BRANCHES, LOT OF WATER RUNOFF.
0815 PM HAIL ENE BROADUS 45.44N 105.40W
06/21/2010 E1.00 INCH POWDER RIVER MT TRAINED SPOTTER
0815 PM TORNADO HAMMOND 45.22N 104.93W
06/21/2010 CARTER MT PUBLIC
IN CITY OF HAMMOND
0815 PM TSTM WND GST HAMMOND 45.22N 104.93W
06/21/2010 E90.00 MPH CARTER MT PUBLIC
0815 PM HAIL BIDDLE 45.10N 105.35W
06/21/2010 E1.75 INCH POWDER RIVER MT CO-OP OBSERVER
ROTATION SPOTTED.
0855 PM TSTM WND GST 1 SE EKALAKA 45.88N 104.54W
06/21/2010 M67.00 MPH CARTER MT AWOS
EKALAKA AWOS
0915 PM HAIL 14 W ALZADA 45.01N 104.70W
06/21/2010 E1.75 INCH CARTER MT TRAINED SPOTTER
STORM WIND GUSTS UP TO 50 MPH AND HAIL FROM PEA TO GOLF
BALL SIZE.
0931 PM TSTM WND GST 1 SE EKALAKA 45.88N 104.53W
06/21/2010 E67.00 MPH CARTER MT AWOS
1230 AM FLASH FLOOD ENE BROADUS 45.44N 105.41W
06/22/2010 POWDER RIVER MT LAW ENFORCEMENT
SHERIFF REPORTED 2 ROADS STILL CLOSED FROM FLOODING IN
THE BROADUS AREA.
&&
VICKIESSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
335 PM MDT TUE JUN 22 2010
WYZ099-222230-
SHERIDAN FOOTHILLS WY-
335 PM MDT TUE JUN 22 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERIDAN COUNTY UNTIL 430
PM MDT...
AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF SHERIDAN...MOVING NORTHEAST
AT 15 MPH. SMALL HAIL AND VERY HEAVY RAIN ARE LIKELY WITH THIS
STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...WYARNO.
THUNDERSTORMS TO THE NORTH OF SHERIDAN WILL PRODUCE WIND GUSTS UP TO
50 MPH IN SHERIDAN BY 400 PM.
LAT...LON 4459 10683 4482 10706 4500 10672 4499 10647
4487 10632
TIME...MOT...LOC 2133Z 227DEG 14KT 4472 10682
RNLThe Billings radar (KBLX), 175 km away, was scanning. The volume nearest the first event began at 22:03 UTC.
1 funnel cloud, 1 flash flood. Local standard time, as filed.
A large funnel cloud was reported just north of Sheridan.
Very heavy rain produced street flooding in the Sheridan area. Rainfall amounts of 1.75 fell in 30 minutes.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2010Every state in 2010This day in weather historyWarnings in Wyoming, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 235054, 235128.